Dec 4, 2005
A friend of mine who has HIV told me that his doctor started him on medication when his TCELL count was 650 and a fairly low viral load. He was having night sweats and cramping. Does this sound accurate and would someone start to experience those symptoms with such a fairly high TCell count?
Response from Dr. Holodniy
It is possible depending on what the underlying cause for these symptoms were, and what the CD4 count/percentage trend over time was.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Red Eyes A Sign Of Acute HIV Infection?
- Do People Catch AIDS From Blowjob From A Prostitute?
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Tingling Lips After French Kissing Worried I Have HIV
- Stomach Pain And Heavy Discharge
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.